MAUDE Adverse Event Report: VYARIE MEDICAL AIRLIFE; AIRLIFE ADULT MANUAL RESUSCITATOR OXYGEN RESERVOIR BAG, PEEP VALVE, WITHOUT MASK

VYARIE MEDICAL AIRLIFE; AIRLIFE ADULT MANUAL RESUSCITATOR OXYGEN RESERVOIR BAG, PEEP VALVE, WITHOUT MASK
Model Number 2K8033
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Codes Hypoxia (1918); Low Oxygen Saturation (2477)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in progress.All information reasonably known as of 06 aug 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
Avanos medical inc.Received a single report that referenced two different incidences, which were associated with separate units, involving two different patients.This is the second of two reports.Refer to 8030673-2024-01011 for the first report fda user facility mw report mw mw5156100 reported, "during endoscopy, patient became hypoxic and [the] ambubag was used to bag valve mask patient, but despite good chest rise and positive end tidal carbon dioxide, patient remained hypoxic.When [the] provider realized [the] reservoir bag was not fully inflating, different brand ambubag used and patient's hypoxia immediately resolved.During the defective device use, [the] patient's saturations dropped as low as 40%.".
 
Additional Manufacturer Narrative
The device history record for lot 0004265545 was reviewed and the product was produced according to product specifications.Without a sample to perform functional evaluation the root cause cannot be determined.All information reasonably known as of 25 sep 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced two different incidences, which were associated with separate units, involving two different patients.This is the second of two reports.Refer to 8030673-2024-01011 for the first report.Fda user facility mw report mw mw5156100 reported, "during endoscopy, patient became hypoxic and [the] ambubag was used to bag valve mask patient, but despite good chest rise and positive end tidal carbon dioxide, patient remained hypoxic.When [the] provider realized [the] reservoir bag was not fully inflating, different brand ambubag used and patient's hypoxia immediately resolved.During the defective device use, [the] patient's saturations dropped as low as 40%." the patient's current condition was not reported.

Brand Name
AIRLIFE
Common Device Name
AIRLIFE ADULT MANUAL RESUSCITATOR OXYGEN RESERVOIR BAG, PEEP VALVE, WITHOUT MASK
Manufacturer (Section D)
VYARIE MEDICAL
productos urologos de mexico s
no. 85 parque indus. mexicali
mexicali baja california, mexico 21397
MX  21397
Manufacturer (Section G)
VYARIE MEDICAL
productos urologos de mexico s
no. 85 parque indus. mexicali
mexicali baja california,
MX  
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
2054826767
MDR Report Key19918978
Report Number8030673-2024-01016
Device Sequence Number8178088
Product Code OFP
UDI-Device Identifier10190752114364
UDI-Public(01)10190752114364(10)0004265545(17)251128
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2025
Device Model Number2K8033
Device Catalogue Number0004265545
Device Lot Number0004265545
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer09/12/2024
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown